# SDR SWAA2013090619924

- Difficulty date: August 1, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N508SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24185
- Aircraft time: 70,575 hours, 66,350 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6546877183
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER OUTER CHORD CRACKED AT BS 727, STRINGER 18A LT SIDE.  REPAIRED CHORD IAW EA.
